Alert archive / Illinois / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 41, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 13, 2015, 3:55 PM CDT for Bureau County, Putnam County, Illinois. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2015, 3:55 PM CDT (20:55 UTC)
- Expired
- Jun 13, 2015, 4:45 PM CDT
- In force
- 50 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Bureau County, IL, Putnam County, IL
The radar
The Quad Cities radar (KDVN), 94 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 4:02 PM CDT | HAIL 1 | Buda, IL | VIA TWITTER HAIL PICTURE. TIME ESTIMATED BASED OFF OF RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.9 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 32 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 485 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
359
WUUS53 KDVN 132055
SVRDVN
ILC011-155-132145-
/O.NEW.KDVN.SV.W.0041.150613T2055Z-150613T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
355 PM CDT SAT JUN 13 2015
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN PUTNAM COUNTY IN NORTH CENTRAL ILLINOIS...
BUREAU COUNTY IN NORTH CENTRAL ILLINOIS...
* UNTIL 445 PM CDT
* AT 355 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BUDA...OR 12
MILES NORTHEAST OF KEWANEE...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PRINCETON...HENNEPIN...SPRING VALLEY...DE PUE...GRANVILLE...LADD...
WYANET...SHEFFIELD...TISKILWA...LA MOILLE...DALZELL...BUDA...BUREAU
JUNCTION...DEPUE...BUREAU...MARK...CHERRY...NEPONSET...MALDEN AND
SEATONVILLE.
THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 38 AND
72.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4122 8964 4123 8964 4123 8979 4138 8984
4159 8919 4159 8918 4124 8917
TIME...MOT...LOC 2055Z 255DEG 24KT 4132 8972
HAIL...0.88IN
WIND...60MPH
$$
NICHOLS4 follow-up statements
873
WWUS53 KDVN 132109
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
409 PM CDT SAT JUN 13 2015
ILC011-155-132145-
/O.CON.KDVN.SV.W.0041.000000T0000Z-150613T2145Z/
PUTNAM IL-BUREAU IL-
409 PM CDT SAT JUN 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHERN PUTNAM AND BUREAU COUNTIES...
AT 408 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WYANET...OR
NEAR PRINCETON...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PRINCETON...HENNEPIN...SPRING VALLEY...DE PUE...GRANVILLE...LADD...
WYANET...SHEFFIELD...TISKILWA...LA MOILLE...DALZELL...BUDA...BUREAU
JUNCTION...DEPUE...BUREAU...MARK...CHERRY...NEPONSET...MALDEN AND
SEATONVILLE.
THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 38 AND
72.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4122 8964 4123 8964 4123 8979 4138 8984
4159 8919 4159 8918 4124 8917
TIME...MOT...LOC 2108Z 257DEG 26KT 4134 8957
HAIL...0.75IN
WIND...60MPH
$$
NICHOLS830
WWUS53 KDVN 132119
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
419 PM CDT SAT JUN 13 2015
ILC011-155-132145-
/O.CON.KDVN.SV.W.0041.000000T0000Z-150613T2145Z/
PUTNAM IL-BUREAU IL-
419 PM CDT SAT JUN 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHERN PUTNAM AND EASTERN BUREAU COUNTIES...
AT 418 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PRINCETON...
MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PRINCETON...HENNEPIN...SPRING VALLEY...DE PUE...GRANVILLE...LADD...
WYANET...TISKILWA...LA MOILLE...DALZELL...BUREAU JUNCTION...DEPUE...
BUREAU...MARK...CHERRY...MALDEN...SEATONVILLE...STANDARD...ARLINGTON
AND DOVER.
THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 48 AND
72.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4122 8964 4142 8964 4159 8919 4159 8918
4124 8917
TIME...MOT...LOC 2118Z 255DEG 24KT 4136 8948
HAIL...<.75IN
WIND...60MPH
$$
NICHOLS989
WWUS53 KDVN 132132
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
432 PM CDT SAT JUN 13 2015
ILC011-155-132145-
/O.CON.KDVN.SV.W.0041.000000T0000Z-150613T2145Z/
PUTNAM IL-BUREAU IL-
432 PM CDT SAT JUN 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHERN PUTNAM AND EASTERN BUREAU COUNTIES...
AT 431 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DEPUE...OR
NEAR PRINCETON...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PRINCETON...HENNEPIN...SPRING VALLEY...DE PUE...GRANVILLE...LADD...
TISKILWA...LA MOILLE...DALZELL...BUREAU JUNCTION...DEPUE...BUREAU...
MARK...CHERRY...MALDEN...SEATONVILLE...STANDARD...ARLINGTON...DOVER
AND HOLLOWAYVILLE.
THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 54 AND
72.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4123 8950 4145 8953 4159 8919 4159 8918
4124 8917
TIME...MOT...LOC 2131Z 256DEG 26KT 4138 8934
HAIL...<.75IN
WIND...60MPH
$$
NICHOLS692
WWUS53 KDVN 132144
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
444 PM CDT SAT JUN 13 2015
ILC011-155-132153-
/O.EXP.KDVN.SV.W.0041.000000T0000Z-150613T2145Z/
PUTNAM IL-BUREAU IL-
444 PM CDT SAT JUN 13 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PUTNAM AND EASTERN
BUREAU COUNTIES WILL EXPIRE AT 445 PM CDT...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4123 8950 4145 8953 4159 8919 4159 8918
4124 8917
TIME...MOT...LOC 2141Z 255DEG 24KT 4138 8934
$$
NICHOLSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 3:19 PM CDT, 36 minutes earlier.
Area forecast discussion, Jun 13, 3:19 PM CDT, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 319 PM CDT SAT JUN 13 2015 .SYNOPSIS... ISSUED AT 237 PM CDT SAT JUN 13 2015 ENTIRE CENTRAL PORTIONS OF THE US IN DEEP MOISTURE PLUME OF MOSTLY CLOUDY TO CLOUDY SKIES WITH POPCORN SHOWERS AND THUNDERSTORMS DEVELOPING AS OF 2 PM CDT. UPPER AIR ANALYSIS SHOWS DEEP SOUTHERLY WINDS OF NEARLY SATURATED AIR TO CONTINUE FOR AT LEAST THE NEXT FEW DAYS WITH ALMOST TROPICAL CONDITIONS TO ACCOMPANY LOTS OF CLOUDS AND EPISODES OF PRECIPITATION WITH SPOTTY...LOCALLY HEAVY RAINFALL THE MAIN RISK. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 237 PM CDT SAT JUN 13 2015 SHORT TERM FORECAST CONFIDENCE ASSESSMENT...FAIR OR AVERAGE WITH MAIN ISSUE THE AREAS OF SHOWERS AND STORMS THAT WILL PRODUCE LOCALLY SIGNIFICANT TO HEAVY RAINFALL. THE NATURE OF THE LIGHT UNIDIRECTIONAL FLOW AND WEAK FORCING INDICATES FAVORED AREAS UNLIKELY TO BE ABLE TO BE KNOWN UNTIL A FEW HOURS AT MOST BEFORE THE EVENT WITH MID TO LATE AFTERNOON UNTIL MID EVENING MAIN RISKS OF HEAVY RAINS AND LOCALLY GUSTY WINDS. TONIGHT...CHANCE POPS NW TO LIKELY POPS SE 2/3 OF THE AREA WITH AREAS OF SHOWERS AND STORMS. PW/S OF 1.5 TO OVER 2 INCHES WITH HIGH RH TO OVER 500 MB TO PRODUCE RAINFALL RATES OF OVER 2 INCHES AN HOUR. RAINFALL AMOUNTS OF .25 TO OVER 1 INCHES IS SUGGESTED WITH HEAVIEST SE AND LIGHTEST NW. NOT ENOUGH CONFIDENCE NOT REGIME FAVORED FOR LARGE AREAS OF 1.5 INCHES WHICH IS WHAT IS SUGGESTED FOR A FLASH FLOOD WATCH. LOWS TONIGHT 65 TO AROUND 70 DEGREES SUGGESTED. PATCHY LIGHT FOG AND LOW CLOUDS ALSO POSSIBLE ONCE AGAIN FOR LATER SHIFTS TO ASSESS. GUSTY WINDS OF 30 TO 45 MPH POSSIBLY WITH STRONGEST STORMS UNTIL MID TO LATE EVENING. SUNDAY...CLOUDY WITH PARTIAL CLEARING MID TO LATE DAY WITH ONCE AGAIN REDEVELOPMENT OF SHOWERS AND STORMS. HIGHS SHOULD BE 1 TO 2 DEGREES WARMER THAN TODAY. AGAIN HIGH CHANCE TO LIKELY POPS WITH MOST LOCATIONS TO RECEIVE A QUARTER TO LOCALLY POSSIBLY UP TO 1 INCH OF RAIN. ONCE AGAIN...NOT ENOUGH TO SUPPORT A WATCH AT THIS TIME BUT MOIST AREA SOILS WILL BECOME MORE SATURATED MOST LOCATIONS INCREASING RISK OF FLASH FLOODING AND RIVER FLOODING NEXT WEEK OF RISK OF MORE RAINS TO CONTINUE AS IS SUGGESTED AND FORECAST. HIGHS 80 TO 85 NORTH TO SOUTH WITH AGAIN GUSTY WINDS OVER 45 MPH POSSIBLY IN AFTERNOON WITH STRONGEST STORMS. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 315 PM CDT SAT JUN 13 2015 OVERVIEW...OCCASIONAL ROUNDS OF SHOWERS AND THUNDERSTORMS ARE LIKELY THROUGH THIS EXTENDED FORECAST PERIOD. GENERAL SOUTHWESTERLY 850MB FLOW IS FORECAST TO CONTINUE TO ADVECT ANOMALOUSLY HIGH PRECIPITABLE WATER VALUES INTO E IOWA/W ILLINOIS/NE MISSOURI. 850MB MOISTURE TRANSPORT VECTORS...ON THE WESTERN PERIPHERY OF A NEARLY STATIONARY 850MB HIGH POSITIONED OVER THE SE U.S....SHOW A PERSISTENT CONNECTION FROM THE WESTERN GULF OF MEXICO NORTHWARD INTO THE MIDWEST. PLEASE READ THE CLIMATE SECTION FOR MORE DETAILS REGARDING PRECIPITATION POTENTIAL. SUNDAY LATE EVENING AND SUNDAY NIGHT...SCT SHOWERS AND STORMS WILL LIKELY BE ONGOING DURING THE LATE EVENING ALTHOUGH INSTABILITY SHOULD BE DECREASING THROUGH THIS PERIOD. STRONG TO SEVERE STORMS ARE POSSIBLE ESPECIALLY PRIOR TO MIDNIGHT. SPC HAS A SLIGHT RISK FOR SEVERE STORMS ALONG AND EAST OF A FREEPORT IL-IOWA CITY IA-MEMPHIS MO LINE. MAIN RISKS ARE MOST LIKELY STRONG WIND GUSTS AND HEAVY RAIN WITHIN A WEAKLY SHEARED AND MOIST ENVIRONMENT...0-6 KM BULK SHEAR LESS THAN 25-30 KTS AND PWAT VALUES NEAR 2 INCHES OR NEAR THE 99TH PERCENTILE FOR THE MIDDLE OF JUNE. MEAN 850-300MB WINDS AND FORWARD-CORFIDI VECTORS INDICATE SLOW MOVING STORMS AT 15-20 MPH. PROXIMITY TO A 300MB RIGHT ENTRANCE REGION SHOULD KEEP WEAK UPPER DIVERGENCE ACROSS THE DVN CWA THROUGH THE NIGHT...PROVIDING SOME LIFT TO SUPPORT AT LEAST ISOLATED SHOWERS AND STORMS. WITH NO AREAS OF NOTABLE CONVERGENCE WIDESPREAD HEAVY RAIN IS NOT ANTICIPATED. MONDAY...SUBTLE INFLECTION/TROUGH APPARENT IN THE SFC-850 LAYER WILL MOVE ACROSS E IOWA/W ILLINOIS/NE MISSOURI. ASSOCIATED LOW-LEVEL CONVERGENCE AND DAYTIME HEATING SHOULD RESULT IN ISOLATED TO SCT SHOWER/STORM DEVELOPMENT. MUCAPE OF 1000-2000 J/KG AND SLIGHTLY HIGHER 0-6KM SHEAR OF 30-35 KTS COULD PRODUCE A FEW STRONG/SEVERE STORMS...MOST PROBABLE ALONG/EAST OF A STERLING IL-TO-BURLINGTON IA LINE. HIGHS ARE FORECAST NEAR 80 F. TUESDAY AND WEDNESDAY...A REMNANT TROPICAL LOW AND ATTENDANT HIGH MOISTURE CONTENT WILL INTERACT WITH A WESTERLY WAVE TO PRODUCE A ZONE OF VERY HEAVY RAIN OVER THE MIDWEST/OHIO VALLEY. AT THIS TIME THE VERY HEAVY RAIN ZONE IS FORECAST TO STAY MOSTLY SOUTH OF THE DVN CWA...THROUGH CENTRAL MISSOURI AND ILLINOIS. HIGH TEMPS AGAIN NEAR 80 F WITH SCT SHOWERS/STORMS BOTH DAYS. THURSDAY THROUGH SATURDAY...SIGNIFICANT MODEL DISCREPANCIES EXIST. THE ECMWF/GEM ARE FAIRLY WET THU NIGHT/FRI MORNING AND HAVE A COLD FRONT MOVING THROUGH...THE GFS IS MOSTLY DRY. HAVE 40 PERCENT POPS FOR NOW. HIGH TEMPS ARE FORECAST IN THE LOWER 80S. A MORE ACTIVE PATTERN IS POSSIBLE INTO NEXT WEEKEND. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 237 PM CDT SAT JUN 13 2015 REGION UNDER A DEEP MOIST LAYER OF GULF MOISTURE FROM LIGHT SOUTH WINDS PRODUCING MOSTLY CLOUDY TO CLOUDY SKIES AND AREAS OF SHOWERS AND THUNDERSTORMS. NO MAJOR CHANGE THE NEXT 24 HOURS WITH MOSTLY MVFR TO IFR CLOUD BASES EXCEPT LOW VFR POSSIBLE IN THE AFTERNOON. POPCORN SHOWERS AND STORMS...MOSTLY PM WITH BRIEF 1-3 MILES IN RAIN...POSSIBLY HEAVY AND CIGS 1-3K AGL. AFTER 14/05Z...WIDESPREAD MVFR AND AREAS OF IFR CONDITIONS TO DEVELOP AGAIN INTO MID MORNING ON SUNDAY WITH AREAS OF FOG LOW CLOUD BASES WITH SLOW IMPROVEMENT INTO MID DAY. && .CLIMATE... ISSUED AT 315 PM CDT SAT JUN 13 2015 THE CPC OUTLOOK FOR THE MIDDLE TO END OF JUNE HAS INCREASED CHANCES FOR ABOVE NORMAL PRECIPITATION ACROSS THE UPPER MIDWEST INCLUDING ALL OF E IOWA...W ILLINOIS...AND NE MISSOURI. MID-LEVEL WINDS SHOULD LARGELY BE OUT OF THE WEST/SOUTHWEST AND AT TIMES COULD BECOME PARALLEL TO LOW-LEVEL BOUNDARIES THAT OCCASIONAL SET UP ACROSS THE REGION. IT IS TOO EARLY TO FORECAST WITH MUCH DETAIL BUT THE MAIN MESSAGE HERE IS THAT ANOMALOUSLY MOIST ANTECEDENT CONDITIONS AND THE EXPECTED SYNOPTIC REGIME COULD SET THE STAGE FOR MORE FLASHING FLOODING OR POSSIBLY RIVER FLOODING EPISODES OVER THE NEXT 1-2 WEEKS. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...NICHOLS SHORT TERM...NICHOLS LONG TERM...UTTECH AVIATION...NICHOLS CLIMATE...UTTECH
Hazardous weather outlook, Jun 13, 4:02 AM CDT, 11 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 402 AM CDT SAT JUN 13 2015 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-140915- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 402 AM CDT SAT JUN 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL AGAIN BE POSSIBLE TODAY AND TONIGHT ACROSS THE AREA. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE...ESPECIALLY TONIGHT. THE STORM PREDICTION CENTER HAS A THREAT OF MARGINALLY SEVERE STORMS SOUTH OF HIGHWAY 30. IF SEVERE STORMS DEVELOP THE PRIMARY THREAT WOULD BE DAMAGING WINDS. AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE A THREAT FOR THUNDERSTORMS...THROUGHOUT THE ENTIRE EXTENDED FORECAST THROUGH FRIDAY. AT THIS TIME...BOTH HEAVY RAIN...AND SEVERE STORMS APPEAR POSSIBLE ON SUNDAY AND MONDAY...ESPECIALLY IN THE AFTERNOON AND EVENING HOURS. THE WARM AND HUMID CONDITIONS ALONG A STATIONARY FRONT OVER THE OUTLOOK AREA...WILL FUEL STRONG AFTERNOON THUNDERSTORMS...WHICH MAY BRING THE THREAT FOR DAMAGING WINDS SUNDAY AND MONDAY AFTERNOONS. THIS THREAT WILL THEN TRANSITION TO HEAVY RAINS...AND POSSIBLE FLASH FLOODING...AND ADDITIONAL RISES ON AREA RIVERS. TUESDAY THROUGH FRIDAY...IT IS TOO EARLY TO DETERMINE A THREAT FOR SEVERE WEATHER...BUT WITH SATURATED SOILS...ANY ADDITIONAL HEAVY RAIN COULD POSSIBLY CAUSE FLOODING PROBLEMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. RAINFALL REPORTS OF OVER AN INCH ARE APPRECIATED.
In the hours before
Special weather statement, Jun 13, 2:34 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
234 PM CDT SAT JUN 13 2015
ILZ009-016-017-132030-
WHITESIDE-BUREAU-HENRY-
234 PM CDT SAT JUN 13 2015
...A STRONG THUNDERSTORM WILL AFFECT HENRY...WESTERN BUREAU AND
SOUTHEASTERN WHITESIDE COUNTIES...
AT 233 PM CDT...A STRONG THUNDERSTORM WAS NEAR CAMBRIDGE...MOVING
NORTHEAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
KEWANEE...PRINCETON...CAMBRIDGE...GENESEO...GALVA...WALNUT...
WYANET...ATKINSON...SHEFFIELD...ANNAWAN...TISKILWA...TAMPICO...
BUDA...HOOPPOLE...DEER GROVE...NEPONSET...OSCO...YORKTOWN...MANLIUS
AND MINERAL.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 14 AND 55.
INTERSTATE 74 IN ILLINOIS BETWEEN MILE MARKERS 17 AND 19.
INTERSTATE 88 NEAR MILE MARKER 42.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE LOCALIZED PONDING OF WATER. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
LAT...LON 4129 8943 4123 8967 4123 8987 4118 8987
4115 9000 4115 9015 4139 9035 4176 8966
4170 8963 4159 8963 4158 8957
TIME...MOT...LOC 1933Z 235DEG 31KT 4137 9020
NICHOLSLocal storm report, Jun 13, 2:48 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
248 PM CDT SAT JUN 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 PM TSTM WND GST 2 WNW CAMBRIDGE 41.32N 90.23W
06/13/2015 E50 MPH HENRY IL TRAINED SPOTTER
ESTIMATED WIND GUSTS OF AT LEAST 50 MPH FOR ABOUT A
MINUTE. TIME ESTIMATED OFF OF RADAR.
&&Special weather statement, Jun 13, 3:33 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
333 PM CDT SAT JUN 13 2015
ILZ016>018-132130-
PUTNAM-BUREAU-HENRY-
333 PM CDT SAT JUN 13 2015
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL HENRY...PUTNAM AND
BUREAU COUNTIES...
AT 332 PM CDT...A STRONG THUNDERSTORM WAS NEAR SHEFFIELD...OR 13
MILES NORTHEAST OF KEWANEE...MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
KEWANEE...PRINCETON...HENNEPIN...SPRING VALLEY...DE PUE...
GRANVILLE...LADD...WYANET...SHEFFIELD...TISKILWA...LA MOILLE...
DALZELL...BUDA...BUREAU JUNCTION...MCNABB...DEPUE...MC NABB...
BUREAU...PUTNAM AND MARK.
THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 34 AND
72.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE LOCALIZED PONDING OF WATER. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
LAT...LON 4115 8916 4118 8963 4118 8964 4123 8964
4123 8987 4119 8987 4119 8992 4120 8992
4146 8989 4158 8942 4158 8917
TIME...MOT...LOC 2032Z 255DEG 24KT 4140 8976
NICHOLSThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 2:34 PM CDT | Special Weather Statement | DVN | Bureau, Henry | 56 min |
| Jun 13, 3:33 PM CDT | Special Weather Statement | DVN | Bureau, Putnam | 57 min |
| Jun 13, 6:34 PM CDT | Special Weather Statement | DVN | Rock Island | 41 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.